Volume 7, issue 1 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Homological thickness and stability of torus knots

Marko Stošić

Algebraic & Geometric Topology 7 (2007) 261–284
Bibliography
1 D Bar-Natan, The Knot Atlas
2 D Bar-Natan, On Khovanov's categorification of the Jones polynomial, Algebr. Geom. Topol. 2 (2002) 337 MR1917056
3 N M Dunfield, S Gukov, J Rasmussen, The superpolynomial for knot homologies, Experiment. Math. 15 (2006) 129 MR2253002
4 V F R Jones, A polynomial invariant for knots via von Neumann algebras, Bull. Amer. Math. Soc. $($N.S.$)$ 12 (1985) 103 MR766964
5 L H Kauffman, Knots and physics, Series on Knots and Everything 1, World Scientific Publishing Co. (2001) MR1858113
6 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
7 M Khovanov, Patterns in knot cohomology. I, Experiment. Math. 12 (2003) 365 MR2034399
8 M Khovanov, L Rozansky, Matrix Factorizations and link homology arXiv:math.QA/0401268
9 E Lee, On Khovanov invariant for alternating links arXiv:math.GT/0210213
10 E Lee, The support of the Khovanov's invariants for alternating knots arXiv:math.GT/0201105
11 H Murakami, T Ohtsuki, S Yamada, Homfly polynomial via an invariant of colored plane graphs, Enseign. Math. $(2)$ 44 (1998) 325 MR1659228
12 J Rasmussen, Khovanov homology and slice genus arXiv:math.GT/0402131
13 J Rasmussen, Khovanov-Rozansky homology of two-bridge knots and links arXiv:math.GT/0508510
14 J Rasmussen, Knot polynomials and knot homologies, from: "Geometry and topology of manifolds", Fields Inst. Commun. 47, Amer. Math. Soc. (2005) 261 MR2189938
15 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1976) MR0515288
16 A Shumakovitch, KhoHo: a program for computing Khovanov homology
17 A Shumakovitch, Torsion of the Khovanov homology arXiv:math.GT/0405474
18 M Stošić, Properties of Khovanov homology for positive braid knots arXiv:math.QA/0511529
19 P Turner, Calculating Bar-Natan's characteristic two Khovanov homology arXiv:math.GT/0411225
20 O Viro, Remarks on the Definition of the Khovanov homology arXiv:math.GT/0202199
21 B Webster, Kr . m2